# SDR SWIA200718904

- Difficulty date: November 19, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 24,095 hours, 34,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3687 - FORWARD FLOOR EMERGENCY LIGHT SIGN BROKEN.  REPLACED LIGHT ASSEMBLY.  OPS CHECK GOOD.
